# SDR JUK2001F00000

- Difficulty date: August 23, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N269L
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS464623
- Condition: Sheared
- Location: Mlg Shock Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAS 464623 BOLT WHICH SECURES THE UPPER (PISTON) END OF THE 391-040-401 SHOCK STRUT TO THE MAIN LANDING GEAR LEG, FAILED.  THE BOLT SHEARED ON BOTH SIDES OF THE SPHERICAL BEARING IN THE SHOCK STRUT.  MECHANICS DISASSEMBLING THE LANDING GEAR NOTED THAT THE BOTH ENDS OF THE BOLT WERE STUCK IN THE MAIN LANDING GEAR AND THE SHANK PORTION OF THE BOLT WAS STUCK IN THE SPHERICAL BEARING.  CAUSE OF THE FAILURE IS STILL BEING ANALYZED.
